Over-the-counter MedicinesCough & Colds


Phenylephrine HCl + CPM + Paracetamol (Neozep Forte) Tablet

Our Price: ₱4.90

In Stock

Dosage Strength:10 mg/2 mg/500 mg tablet

Size:per piece

Quantity:




Description

Relief of symptoms associated with common colds and flu such as headache, nasal congestion, body aches and pain, and fever.


Classification

Nasal Decongestants/ Antihistamines/ Antipyretic


Dosage

Adults: Take 1 tablet every 6 hours, or as directed by the doctor.


Precautions

May affect ability to drive or operate machinery. May cause liver damage when taken at large doses, long duration, or used with other paracetamol-containing medicines. Avoid alcohol intake while using this product. Seek doctor's advice if pregnant or lactating before taking any medication.


Side Effects

May cause drowsiness, dizziness headache, blurred vision, fatigue, weakness, dry mouth, increased blood pressure, muscle tremors


Contraindications

This product should not be given to:
-patients with known allergy to any ingredient in the product
-patients with high blood pressure or severe heart disease, unless recommended by a doctor
-patients with anemia, kidney or liver disease, unless recommended by a doctor
-pregnant or breastfeeding women